RUS
ENG
Full version
JOURNALS
// Differentsial'nye Uravneniya
// Archive
Differ. Uravn.,
1977
Volume 13,
Number 8,
Pages
1355–1365
(Mi de3138)
This article is cited in
2
papers
Ordinary Differential Equations
A formula for the frequency number of axially symmetric oscillations of rotating shells
A. G. Aslanyan
,
V. B. Lidskii
Institute for Problems in Mechanics, USSR Academy of Sciences
UDC:
517.927
Received:
08.07.1975
Fulltext:
PDF file (1080 kB)
Cited by
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025